# SDR HEEA0011404

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6400 · Tail Rotor System
- Part: Spider
- Part number: 350A32200405
- Condition: Worn
- Location: Bushings
- Part time: 928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPIDER HAS WEAR IN SPLIT BUSHINGS.
